MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 161010
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference number (b)(4).This report contains the investigation outcome as well.It was reported to hamilton medical ag: ¿fan failure alarm based on information provided by the hospital¿s biomedical department, the device appears to have been brought too close to the mri magnetic field.¿ it was reported that no health consequences or impact to the patient occurred.Analysis of the device logfiles shows the ventilator generated multiple fan failure alarms, and service required events.Exposure to excessive magnetic field strength, with teslaspy color changes (green to yellow to red) confirming the device was positioned too close to the mri scanner.30.03.2026 16:27:42 !!! service required.30.03.2026 16:27:42 mode standby => (s)cmv+.30.03.2026 16:27:42 control ventilation continued after power failure.30.03.2026 16:27:41 !! fan failure.30.03.2026 16:27:28 power on ventilation software.30.03.2026 16:20:52 mode asv => (s)cmv+.30.03.2026 16:20:38 mode standby => asv.30.03.2026 16:20:04 mode asv => standby.30.03.2026 16:18:48 mode spont => asv.30.03.2026 16:18:03 mode (s)cmv+ => spont.30.03.2026 16:17:40 mode standby => (s)cmv+.30.03.2026 15:45:25 power on ventilation software.30.03.2026 16:26:56 color change green: yellow max field strength: 55.30.03.2026 16:26:57 color change yellow: red max field strength: 128.The fan failure alarms are consistent with electromagnetic interference affecting internal components, which resulted in a system shutdown.The fan was replaced, and full functional verification testing was successfully performed to restore the device to its intended performance.As the minimum required distance to the mri scanner was not maintained in contradiction to the instructions provided in the ifu, the incident is classified as user misuse.This case is considered as closed.
 
Event or Problem Description
It was reported to hamilton medical ag: ¿fan failure alarm based on information provided by the hospital¿s biomedical department, the device appears to have been brought too close to the mri magnetic field.¿ it was reported that no health consequences or impact to the patient occurred.The device removed from patient and sent to hamilton for repair.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
roxana elena huiet
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24877643
Report Number3001421318-2026-00215
Device Sequence Number12999868
Product Code CBK
UDI-Device Identifier07630002800761
UDI-Public(01)07630002800761(11)181130(240)161010
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161010
Device Catalogue Number161010
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/14/2026
Date Device Manufactured11/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown